Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 145, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 16, 2016, 8:12 AM MDT for Grant County, Morton County, North Dakota. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 16, 2016, 8:12 AM MDT (14:12 UTC)
- Expired
- Jul 16, 2016, 8:41 AM MDT
- In force
- 29 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Grant County, ND, Morton County, ND
The radar
The Bismarck radar (KBIS), 49 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 16, 8:15 AM MDT | HAIL 1 | 5 Nw Lark, ND | MOSTLY PEA SIZED HAIL WITH A FEW QUARTER SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 2.2 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -319 J/kg
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
839
WUUS53 KBIS 161412
SVRBIS
NDC037-059-161500-
/O.NEW.KBIS.SV.W.0145.160716T1412Z-160716T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
912 AM CDT SAT JUL 16 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1000 AM CDT/900 AM MDT/
* AT 912 AM CDT/812 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 6
MILES NORTHEAST OF CARSON...OR 18 MILES EAST OF ELGIN...MOVING
NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
FLASHER AROUND 830 AM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4631 10152 4651 10168 4685 10121 4669 10099
4647 10083
TIME...MOT...LOC 1412Z 238DEG 27KT 4649 10147
HAIL...1.00IN
WIND...<50MPH
$$
SIMOSKO5 follow-up statements
954
WWUS53 KBIS 161419
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
919 AM CDT SAT JUL 16 2016
NDC037-059-161500-
/O.CON.KBIS.SV.W.0145.000000T0000Z-160716T1500Z/
GRANT ND-MORTON ND-
919 AM CDT SAT JUL 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM
CDT/900 AM MDT/ FOR NORTHEASTERN GRANT AND CENTRAL MORTON COUNTIES...
AT 918 AM CDT/818 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 9
MILES NORTHWEST OF FLASHER...OR 22 MILES EAST OF ELGIN...MOVING
NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING OF ROADS AND CULVERTS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN GRANT AND CENTRAL MORTON COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: LARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4631 10152 4651 10168 4685 10121 4669 10099
4647 10083
TIME...MOT...LOC 1418Z 238DEG 27KT 4652 10141
HAIL...1.75IN
WIND...<50MPH
$$
SIMOSKO773
WWUS53 KBIS 161425
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
925 AM CDT SAT JUL 16 2016
NDC037-059-161500-
/O.CON.KBIS.SV.W.0145.000000T0000Z-160716T1500Z/
GRANT ND-MORTON ND-
925 AM CDT SAT JUL 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM
CDT/900 AM MDT/ FOR NORTHEASTERN GRANT AND CENTRAL MORTON COUNTIES...
AT 924 AM CDT/824 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
NORTHWEST OF FLASHER...OR 25 MILES NORTHEAST OF ELGIN...MOVING
NORTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
FLASHER...FISH CREEK DAM...LARK AND RALEIGH.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING ON ROADS AND CULVERTS. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4633 10141 4655 10162 4685 10121 4669 10099
4647 10083
TIME...MOT...LOC 1424Z 238DEG 27KT 4655 10135
HAIL...1.75IN
WIND...<50MPH
$$
SIMOSKO829
WWUS53 KBIS 161432
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
932 AM CDT SAT JUL 16 2016
NDC037-059-161500-
/O.CON.KBIS.SV.W.0145.000000T0000Z-160716T1500Z/
GRANT ND-MORTON ND-
932 AM CDT SAT JUL 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM
CDT/900 AM MDT/ FOR NORTHEASTERN GRANT AND CENTRAL MORTON COUNTIES...
AT 930 AM CDT/830 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
NORTH OF FLASHER...OR 25 MILES SOUTHWEST OF MANDAN...MOVING NORTHEAST
AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...PUBLIC REPORTED QUARTER SIZE HAIL 5 MILES NORTHWEST OF
LARK.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
FLASHER...FISH CREEK DAM...LARK AND RALEIGH.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4633 10141 4655 10162 4685 10121 4669 10099
4647 10083
TIME...MOT...LOC 1430Z 238DEG 27KT 4658 10129
HAIL...1.00IN
WIND...<50MPH
$$
SIMOSKO317
WWUS53 KBIS 161438
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
938 AM CDT SAT JUL 16 2016
NDC037-059-161500-
/O.CON.KBIS.SV.W.0145.000000T0000Z-160716T1500Z/
GRANT ND-MORTON ND-
938 AM CDT SAT JUL 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM
CDT/900 AM MDT/ FOR NORTH CENTRAL GRANT AND CENTRAL MORTON
COUNTIES...
AT 938 AM CDT/838 AM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
SOUTH OF FISH CREEK DAM...OR 21 MILES SOUTHWEST OF MANDAN...MOVING
NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...PUBLIC REPORTED QUARTER SIZE HAIL 5 MILES NORTHWEST OF
LARK.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
FLASHER AND FISH CREEK DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4639 10116 4665 10148 4685 10121 4669 10099
4647 10083
TIME...MOT...LOC 1438Z 238DEG 27KT 4661 10121
HAIL...1.00IN
WIND...<50MPH
$$
SIMOSKO554
WWUS53 KBIS 161441
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
941 AM CDT SAT JUL 16 2016
NDC037-059-161450-
/O.CAN.KBIS.SV.W.0145.000000T0000Z-160716T1500Z/
GRANT ND-MORTON ND-
941 AM CDT SAT JUL 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GRANT AND
CENTRAL MORTON COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4639 10116 4665 10148 4685 10121 4669 10099
4647 10083
TIME...MOT...LOC 1436Z 238DEG 27KT 4662 10119
$$
SIMOSKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 7:53 AM MDT, 19 minutes earlier.
Area forecast discussion, Jul 16, 7:53 AM MDT, 19 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 853 AM CDT SAT JUL 16 2016 .UPDATE... Issued at 834 AM CDT Sat Jul 16 2016 The 09-12Z HRRR/HRRRX continue to support a potential increase in convection across south central North Dakota by 17-18Z along the inverted surface trough. Surface dewpoints are forecast to rise into the lower to mid 60s leading to ML CAPE values around 2000 j/kg south central, within an environment characterized by deep layer shear of 30-40 kts. Thus, supercells are possible with all severe threats possible, including the potential of a tornado or two given low LCLs and 0-1 km shear around 15-20kts. The 00Z SSEO does has a 20 percent neighborhood probability of UH greater than 100 m2/s2 south central today, which would signal the potential for a more organized severe weather event per local studies. UPDATE Issued at 614 AM CDT Sat Jul 16 2016 No changes required for this update. && .SHORT TERM...(Today and tonight) Issued at 355 AM CDT Sat Jul 16 2016 Current surface analysis places low over north central Wyoming while high remains over the midwest into the Great Lakes region. Upper level analysis places Fujiwhara lows near northern Hudson Bay while a compact low pushes along the international border near the continental divide. Weak ridge remains over the area with vigorous short wave pushing into western North Dakota from Montana. This continues to produce a broad area of showers and thunderstorms. For today...morning showers/storms will continue to push to the east-northeast this morning as suggested by latest high-res guidance. With limited instability and shear to work with, storms should remain on the tame side. Later in the day is when the storms could get more interesting. Upper low continues to slowly track to the east while the next potent short wave ejects and gets wrapped into broad cyclonic flow to the southeast of aforementioned Hudson Bay system. This will result in the next round of showers and thunderstorms. Strongest instability is expected to remain over South Dakota, though models continue to show an area of ~2 kj/kg cape developing over southern portions of the area. Still some question on how far north this will develop with the fly in the ointment being the effect the morning convection will have on this along with lingering cloud cover and cooler temperatures to the north of a warm front. With that said, the potential for severe weather remains, especially given the increasing deep layer shear through the day into the evening (50kt+ 0-6km bulk). Showers/storms will work towards the east overnight. .LONG TERM...(Sunday through Friday) Issued at 355 AM CDT Sat Jul 16 2016 Chances for showers/thunderstorms will linger mainly over northern locations where broad cyclonic flow remains to the southwest of Hudson Bay system. Some additional showers/storms will be possible in the evening over the southwest as another short wave sneaks through the flow. Limited instability should keep storms on the tame side. Broad ridge builds into the area to start the upcoming work week with a warming trend developing. Expect well above average temperatures throughout the area by mid-week. Occasional weak disturbances moving through the ridge will bring low chances for thunderstorms to portions of the area from time to time. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 834 AM CDT Sat Jul 16 2016 Showers and thunderstorms are likely across western and central North Dakota today. Some storms may be severe across southern North Dakota today with large hail, damaging winds and LIFR conditions. KBIS and KJMS are at most risk to be impacted by severe storms. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...AYD SHORT TERM...JJS LONG TERM...JJS AVIATION...AYD
Hazardous weather outlook, Jul 16, 7:30 AM MDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 830 AM CDT SAT JUL 16 2016 NDZ018>020-031>037-040>048-050-051-171330- DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH- KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 830 AM CDT SAT JUL 16 2016 /730 AM MDT SAT JUL 16 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT CHANCES FOR THUNDERSTORMS WILL CONTINUE THROUGH THE DAY INTO THE EVENING. SOME OF THESE STORMS MAY BECOME SEVERE THIS AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS...HEAVY RAIN AND A TORNADO OR TWO MAY BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NEAR DAILY LOW CHANCES FOR THUNDERSTORMS WILL CONTINUE OVER VARIOUS PARTS OF THE AREA THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. NDZ001>005-009>013-017-021>023-025-171330- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER- 830 AM CDT SAT JUL 16 2016 /730 AM MDT SAT JUL 16 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT CHANCES FOR THUNDERSTORMS CONTINUE THROUGH TODAY INTO TONIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW STORMS COULD BECOME SEVERE THIS AFTERNOON INTO THIS EVENING WITH LARGE HAIL...DAMAGING WIND GUSTS AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NEAR DAILY LOW CHANCES FOR THUNDERSTORMS WILL CONTINUE OVER VARIOUS PARTS OF THE AREA THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. PJA
In the hours before
Special weather statement, Jul 16, 7:42 AM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 842 AM CDT SAT JUL 16 2016 NDZ034-042-161430- MORTON-GRANT- 842 AM CDT SAT JUL 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GRANT AND SOUTH CENTRAL MORTON COUNTIES UNTIL 930 AM CDT/830 AM MDT/... AT 841 AM CDT/741 AM MDT/...A STRONG THUNDERSTORM WAS LOCATED NEAR ELGIN...MOVING EAST NORTHEAST AT 30 MPH. WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CARSON...FLASHER...LARK...LEITH AND HEIL. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4630 10180 4647 10192 4672 10146 4638 10114 TIME...MOT...LOC 1341Z 248DEG 20KT 4641 10175 MATHEWS
Local storm report, Jul 16, 7:47 AM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
847 AM CDT SAT JUL 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM HAIL ELGIN 46.40N 101.84W
07/16/2016 M0.88 INCH GRANT ND PUBLIC
OVER AN INCH OF RAIN ALSO REPORTED WITH THIS
STORM.
&&
MMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 7:42 AM MDT | Special Weather Statement | BIS | Grant | 48 min |
| Jul 16, 9:15 AM MDT | Special Weather Statement | BIS | McLean, Mercer | 30 min |
| Jul 16, 9:42 AM MDT | Special Weather Statement | BIS | McLean, Oliver | 48 min |
| Jul 16, 10:21 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Oliver, Sheridan | 39 min |
| Jul 16, 10:59 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Sheridan | 61 min |
| Jul 16, 11:49 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 41 min |
| Jul 16, 12:21 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 54 min |
| Jul 16, 1:02 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Stutsman | 58 min |
| Jul 16, 1:56 PM MDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 49 min |
| Jul 16, 2:14 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 61 min |
| Jul 16, 2:44 PM MDT | Special Weather Statement | BIS | Stutsman | 46 min |
| Jul 16, 3:02 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 58 min |
| Jul 16, 3:15 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 43 min |
| Jul 16, 3:28 PM MDT | Special Weather Statement | BIS | Stutsman | 32 min |
| Jul 16, 3:43 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan | 62 min |
| Jul 16, 4:26 PM MDT | Special Weather Statement | BIS | Foster | 34 min |
| Jul 16, 5:02 PM MDT | Special Weather Statement | BIS | Foster | 43 min |
| Jul 16, 5:38 PM MDT | Severe Thunderstorm Warning | BIS | LaMoure | 29 min |
| Jul 16, 5:42 PM MDT | Special Weather Statement | BIS | Foster | 48 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.